# SDR ABXA020180

- Difficulty date: July 31, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 59127352
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AREA ON OUTBOARD TRAILING EDGE BONDED PANEL LOCATED ON WING UPPER SURFACE AND FORWARD OF AILERON.  REPLACED OUTBOARD TRAILING EDGE BONDED PANEL IAW DC-9 SRM 51-30-2 AND 51-30-1.
